Red bumps that itch and then have white fluid tops to them which then start to hurt. I'm going to ask my primary about it but another doctor I spoke to said it wasn't shingles and I should stop the pills and get this cleared up. Any help out there? Thank you
I never had a rash with Zjulia but I wouldn't stop taking the pills until I talked to an oncologist. You might also try calling the Zjulia helpline.
I had to stop taking Zjulia last week because it wasn't working for me (CA 125 started going back up) and am now about to go back on Chemotherapy. Did anyone else have this experience of it just not getting the cancer under control? I was doing 300 mg and it was really hard on me also.
- Zejula Information for Consumers
- Zejula Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zejula (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 6 answers
Posted 29 Aug 2010 • 1 answer
Posted 8 Apr 2015 • 1 answer
Skin Rash - Is it possible to have a shingles rash all over body, legs and arms Husband had shingles
Posted 31 Mar 2016 • 1 answer
Posted 28 Feb 2017 • 0 answers